Advanced search
Start date
Betweenand

Suzete Maria Silva Afonso

CV Lattes ResearcherID ORCID


Universidade Estadual Paulista (UNESP). Campus de Rio Claro. Instituto de Geociências e Ciências Exatas (IGCE)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Matemática from Universidade Federal Fluminense (2007) and master's at Mathematics from Universidade Federal Fluminense (2008). Has experience in Mathematics, focusing on Functional Differential Equations (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated January 22, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

AFONSO, S. M.; FURTADO, A. L.. On Anti-Periodic Solutions for a Class of Impulsive Retarded Functional Differential Equations. Mediterranean Journal of Mathematics, v. 14, n. 4, . Web of Science Citations: 1. (14/14607-7)

AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; SCHWABIK, S.. Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times. Journal of Differential Equations, v. 250, n. 7, p. 2969-3001, . Web of Science Citations: 19. (08/02879-1, 08/04159-6)

AFONSO, SUZETE M.; FURTADO, ANDRE L.. ANTIPERIODIC SOLUTIONS FOR nTH-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY. Electronic Journal of Differential Equations, . Web of Science Citations: 2. (14/14607-7)

AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; GIMENES, L. P.. Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 2, p. 189-214, . (08/04159-6, 08/02879-1, 10/08994-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

AFONSO, Suzete Maria Silva. Equações diferenciais funcionais com retardamento e impulsos em tempo variável via equações diferenciais ordinárias generalizadas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/04159-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: